Alert archive / Mississippi / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS Mobile, AL

March 11, 2016Greene County, Wayne County, Mississippi; Choctaw County, Washington County, Alabama

NWS Mobile, AL issued this areal flood warning at Mar 11, 2016, 7:34 AM CST for Greene County, Wayne County, Mississippi; Choctaw County, Washington County, Alabama. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2016, 7:34 AM CST (13:34 UTC)
Expired
Mar 11, 2016, 1:30 PM CST
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, AL, Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 10:13 AM CSTFLASH FLOOD2 E Gilbertown, ALWATER FLOWING OVER THE ROADWAY ON MOSLEY BRIDGE ROAD.
Mar 11, 10:29 AM CSTFLASH FLOODWaynesboro, MSCOUNTY EM REPORTS MANY ROADS FLOODED ACROSS THE COUNTY.
Mar 11, 10:35 AM CSTFLASH FLOODNe Waynesboro, MSCOUNTY EM REPORTS 10 RESIDENTS EVACUATED FROM APARTMENT COMPLEX IN WAYNESBORO
Mar 11, 11:34 AM CSTFLASH FLOOD5 Wsw Hiwannee, MSCOUNTY EM REPORTS 6 FAMILIES TRAPPED ON WALLER RIDGE RD WITH FIRE DEPT ATTEMPTING TO GAIN ACCESS.
Mar 11, 1:29 PM CSTFLASH FLOOD5 Ne Smithtown, MSBRIDGE DESTROYED ON JONES ANDERSON RD
Mar 11, 1:34 PM CSTFLASH FLOOD2 Sse Clara, MSWATER BEGINNING TO ENTER HOUSES ALONG CLARA RD. NEAR BIG CREEK
Mar 11, 1:34 PM CSTFLASH FLOOD2 Sse Waynesboro, MSCOUNTY EM REPORTS OLD HWY 84 AND WALLER RIDGE ROADS ARE WASHED OUT ALONG WITH MULTIPLE OTHERS ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-284 m²/s²
0-3 km storm-relative helicity
-406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

002 
WGUS44 KMOB 111334
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CST FRI MAR 11 2016

ALC023-129-MSC041-153-111930-
/O.NEW.KMOB.FA.W.0002.160311T1334Z-160311T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS-
734 AM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLOOD WARNING FOR...
  CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
  NORTHWESTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
  WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...
  GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 130 PM CST

* AT 733 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
  FLOODING. TWO TO FOUR INCHES OF RAIN HAVE FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WAYNESBORO...BUTLER...LEAKESVILLE...STATE LINE...MILLRY...LISMAN...SILAS...
  MCLAIN...GILBERTOWN...TOXEY...NEEDHAM...CLARA...BUCKATUNNA AND
  FRUITDALE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN!

&&

LAT...LON 3216 8802 3207 8806 3205 8812 3199 8810
      3201 8809 3200 8809 3182 8818 3102 8849
      3100 8882 3100 8883 3143 8884 3145 8893
      3179 8894 3183 8891 3185 8865 3190 8847
      3226 8843

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 4:44 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 11, 4:44 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
444 AM CST FRI MAR 11 2016

.NEAR TERM /NOW THROUGH FRIDAY NIGHT/...A DEEP CUTOFF UPPER LOW
REMAINS NEARLY STATIONARY ACROSS DEEP SOUTH TEXAS THIS MORNING.
MEANWHILE...AN UPPER RIDGE REMAINS ACROSS THE SOUTHEAST COAST. A
DEEP LAYER SOUTHERLY FLOW BETWEEN THESE FEATURES CONTINUES TO FEED
MOISTURE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION
OF THESE FEATURES ALONG WITH NUMEROUS UPPER LEVEL DISTURBANCES AND
NEAR RECORD PRECIPITABLE WATER VALUES AROUND 2 INCHES IS LEADING TO
VERY HEAVY RAIN JUST TO THE WEST OF THE AREA. A SHORTWAVE MOVING INTO
THE WEST COAST WILL FINALLY BEGIN TO KICK THE UPPER LOW SLOWLY OFF TO
THE NORTHEAST THROUGH TONIGHT. THIS WILL SHIFT THE PRIMARY MOISTURE
AXIS EASTWARD INTO OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
COUNTIES LATE THIS MORNING THROUGH TONIGHT. THIS WILL SET THE STAGE
FOR ADDITIONAL HEAVY RAIN AND FLOODING ESPECIALLY ACROSS SOUTHEAST MS
AND PORTIONS OF SOUTHWEST ALABAMA THROUGH TONIGHT. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THESE AREAS WHERE AN ADDITIONAL 4 TO 8
INCHES OF RAIN IS POSSIBLE (WITH LOCALIZED DOUBLE AMOUNTS)...ON TOP
OF WHAT HAS ALREADY FALLEN. THE HIGHEST RISK OF SEEING FLASH FLOODING
IS ACROSS SOUTHEASTERN MISSISSIPPI THROUGH THE EARLY AFTERNOON...
SPREADING EASTWARD LATE THIS AFTERNOON. STRONG SOUTHERLY FLOW WILL
CONTINUE TO MAINTAIN A HIGH RISK OF RIP CURRENTS...ALONG WITH HIGH
SURF AND MINOR COASTAL FLOODING. HIGHS TODAY WILL RANGE FROM THE LOW
70S IN WESTERN AREAS TO NEAR 80 IN EASTERN AREAS. LOWS TONIGHT WILL
RANGE FROM THE LOW 60S INLAND TO MID 60S ALONG THE COAST. 13/JC

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE WEAKENING UPPER
LEVEL LOW WILL OPEN TO A DEEP NEGATIVELY TILTED UPPER TROF ON
SATURDAY WHILE LIFTING SLOWLY NORTH OUT OF TEXAS AND INTO EASTERN
OKLAHOMA. A DEEPLY MOIST AND DIFFLUENT SOUTHERLY MID LEVEL FLOW
PATTERN WILL SPREAD FROM THE CENTRAL GULF INTO OUR FORECAST AREA WELL
TO THE EAST OF THIS FEATURE...WITH PRECIPITABLE WATER VALUES
REMAINING ABOVE CLIMATOLOGICAL LEVELS. MEDIUM RANGE MODELS INDICATE
YET ANOTHER ROUND OF SHOWERS AND STORMS...SOME PRODUCING LOCALLY
HEAVY RAINFALL (AT LEAST SEVERAL MORE INCHES IN ADDITION TO WHAT WILL
HAVE FALLEN OVER THE PAST 36 HOURS) OVER SOUTHEAST MISSISSIPPI
SATURDAY AND THEN SPREADING MORE QUICKLY EAST ACROSS SOUTHWEST
ALABAMA SATURDAY NIGHT. WITH THE INITIAL SLOWER MOVEMENT SATURDAY THE
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER ALREADY SATURATED GROUND
AND WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST MISSISSIPPI AND
CHOCTAW...WASHINGTON AND MOBILE COUNTIES OF SOUTHWEST ALABAMA THROUGH
SATURDAY. WILL KEEP POPS CATEGORICAL OVER THESE LOCATIONS SATURDAY...
THEN TAPERING OFF (FROM WEST TO EAST) TO CHANCE POPS SATURDAY NIGHT.
WHILE THE THREAT FOR HEAVY RAINFALL AND FLOODING CONTINUES OVER
WESTERN THIRD OF THE FCST AREA...THE FLOODING POTENTIAL STILL
DECREASES FARTHER TO THE EAST...WITH RAINFALL AMOUNTS GENERALLY
TAPERING TO 1 TO 3 INCHES OVER EASTERN PORTIONS OF THE FCST AREA.
LINGERING SLIGHT RAIN CHANCES OVER THE EASTERN THIRD OF THE FCST AREA
EARLY SUNDAY WILL END BY LATE SUNDAY AS THE SYSTEM MOVES MORE QUICKLY
ON OFF TO THE EAST OF THE AREA AND A DRY WESTERLY FLOW ALOFT BECOMES
DOMINANT. DAYTIME HIGHS SATURDAY AND SUNDAY EXPECTED TO BE IN THE
70S. OVERNIGHT LOWS SATURDAY AND SUNDAY NIGHTS IN THE UPPER 50S AND
LOWER 60S. 12/DS

.LONG TERM /MONDAY THROUGH THURSDAY/...DRY ZONAL FLOW ALOFT WILL
PREVAIL ACROSS THE CENTRAL GULF COAST REGION MONDAY AND TUESDAY.
HOWEVER...SOME MOISTENING OF THE ATMOSPHERE AHEAD OF A WEAK SHORTWAVE
TROUGH AND ASSOCIATED WEAK FRONTAL BOUNDARY THAT WILL BE MOVING
TOWARD THE MISSISSIPPI VALLEY WEDNESDAY AND TO NEAR THE COAST BY
THURSDAY WILL BRING OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE EXTENDED PERIOD. ABOVE NORMAL TEMPERATURES OTHERWISE
CONTINUE INTO LATE NEXT WEEK WITH HIGHS AROUND 80 EACH DAY AND
OVERNIGHT LOWS AROUND 60 EACH NIGHT. 12/DS

&&

.MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH SATURDAY BETWEEN HIGH PRESSURE
OFF THE SOUTHEAST COAST AND LOW PRESSURE OVER TEXAS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR MOST OF THE MARINE AREA THROUGH 6 PM
SATURDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY
AND CONTINUE TO AFFECT THE MARINE AREA THROUGH SATURDAY EVENING. GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF VISIBILITY REDUCING HEAVY
RAIN WILL BE LIKELY WITH THE PASSAGE OF ANY STRONGER MARINE THUNDERSTORMS.
13/JC

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  64  71  60 /  90  80 100  40
PENSACOLA   74  64  72  61 /  50  50  80  70
DESTIN      73  64  70  64 /  20  20  50  70
EVERGREEN   79  63  74  60 /  40  40  70  70
WAYNESBORO  72  63  72  58 /  90  70  90  50
CAMDEN      77  63  74  60 /  60  40  70  70
CRESTVIEW   79  62  76  60 /  20  30  50  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ALZ051-052-261-
     263-265.

FL...HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ067-075-076-
     078-079.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ631-632-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 11, 5:53 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CST FRI MAR 11 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
553 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVER THE AREA
TODAY AND TONIGHT. HEAVY RAINFALL WILL BRING FLOODING AND RISING
RIVERS...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI AND PORTIONS OF
SOUTHWEST ALABAMA. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST
MISSISSIPPI AND CHOCTAW...WASHINGTON AND MOBILE COUNTIES IN SOUTHWEST
ALABAMA.

A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS
AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET
POUNDING INTO THE SURF ZONE.

TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL
OF MINOR COASTAL FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST MISSISSIPPI AND
PORTIONS OF SOUTHWEST ALABAMA THROUGH SATURDAY AFTERNOON. THE HEAVY
RAIN WILL MOVE EAST OF THE AREA LATE ON SATURDAY.

A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-121200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
553 AM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH TONIGHT DUE TO
STRONG SOUTHEAST WINDS AND HIGH SEAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH SATURDAY
AFTERNOON.

In the hours before

Special weather statement, Mar 11, 6:42 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
642 AM CST FRI MAR 11 2016

MSZ067-075-076-078-111345-
STONE MS-PERRY MS-WAYNE MS-GREENE MS-
642 AM CST FRI MAR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...NORTHWESTERN
GREENE...PERRY AND STONE COUNTIES UNTIL 745 AM CST...

AT 642 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAXTERVILLE TO 12
MILES SOUTHEAST OF POPLARVILLE TO NEAR WAVELAND...AND MOVING NORTHEAST
AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...RICHTON...BEAUMONT...NEW AUGUSTA...MCHENRY AND PERKINSTON.

LAT...LON 3091 8934 3091 8914 3143 8915 3143 8894
      3172 8894 3141 8881 3077 8890 3068 8898
      3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 1242Z 214DEG 42KT 3107 8953 3072 8938 3023 8945

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:19 PM CSTAreal Flood AdvisoryMOBGreene, Perry, Wayne3 hr
Mar 10, 8:39 PM CSTFlash Flood WarningMOBGreene, Perry, Wayne2 hr
Mar 10, 10:52 PM CSTAreal Flood WarningMOBGreene, Perry, Wayne9 hr
Mar 11, 2:14 AM CSTRiver Flood WarningMOBPerry6 days
Mar 11, 2:22 AM CSTRiver Flood WarningMOBGeorge, Greene, Perry13 days
Mar 11, 2:30 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne15 days
Mar 11, 2:40 AM CSTRiver Flood WarningMOBGeorge, Greene, Jackson13 days
Mar 11, 6:42 AM CSTSpecial Weather StatementMOBPerry, Stone63 min
Mar 11, 7:28 AM CSTFlash Flood WarningMOBPerry, Stone3 hr
Mar 11, 7:36 AM CSTRiver Flood WarningMOBGreene, Wayne6 days
Mar 11, 8:01 AM CSTSpecial Weather StatementMOBGeorge44 min
Mar 11, 8:15 AM CSTSevere Thunderstorm WarningMOBGeorge, Greene30 min
Mar 11, 8:45 AM CSTSpecial Weather StatementMOBGreene60 min
Mar 11, 8:48 AM CSTFlash Flood WarningMOBGeorge3 hr
Mar 11, 9:15 AM CSTFlash Flood WarningMOBGreene, Wayne5 hr
Mar 11, 10:29 AM CSTFlash Flood WarningMOBPerry, Stone6 hr
Mar 11, 11:43 AM CSTFlash Flood WarningMOBGeorge5 hr
Mar 11, 2:14 PM CSTAreal Flood WarningMOBGeorge, Greene, Perry, Stone, Wayne24 hr
Mar 10, 7:36 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days
Mar 10, 7:36 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days
Mar 10, 9:16 PM CSTFlash Flood WarningMOBChoctaw3 hr
Mar 11, 8:42 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Mar 11, 8:55 AM CSTSpecial Marine WarningMOB65 min
Mar 11, 9:20 AM CSTSpecial Marine WarningMOB55 min
Mar 11, 9:28 AM CSTFlash Flood WarningMOBMobile, Washington6 hr
Mar 11, 9:41 AM CSTSpecial Weather StatementMOBBaldwin, Mobile, Washington64 min
Mar 11, 9:42 AM CSTFlash Flood WarningMOBChoctaw6 hr
Mar 11, 9:59 AM CSTSpecial Marine WarningMOB61 min
Mar 11, 10:42 AM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 11, 10:45 AM CSTSpecial Weather StatementMOBBaldwin45 min
Mar 11, 10:50 AM CSTAreal Flood AdvisoryMOBClarke4 hr
Mar 11, 10:58 AM CSTSpecial Marine WarningMOB62 min
Mar 11, 11:04 AM CSTFlash Flood WarningMOBBaldwin, Mobile6 hr
Mar 11, 11:22 AM CSTFlash Flood WarningMOBClarke6 hr
Mar 11, 11:29 AM CSTSpecial Weather StatementMOBBaldwin61 min
Mar 11, 11:59 AM CSTSpecial Marine WarningMOB61 min
Mar 11, 12:16 PM CSTAreal Flood AdvisoryMOBBaldwin4 hr
Mar 11, 3:54 PM CSTAreal Flood WarningMOBMobile12 hr

Nearby

Areal Flood Warnings in Mississippi, 2016Areal Flood Warnings in Alabama, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.